# SDR AALA990913

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHT AT AFT FLIGHT ATTENDANT POSITION INOPERATIVE.  REPLACED LIGHT SOCKET AT AFT FLIGHT ATTENDANT OVERHEAD EMEGENCY EXIT LIGHT POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
